# SDR AALA201605189006

- Difficulty date: April 12, 2016
- Submitted: May 18, 2016
- Operation: Air carrier
- Aircraft: N709UW
- Make and model: Airbus A319-112
- Aircraft serial: 997
- Aircraft time: 47,212 hours, 26,954 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D53112754200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  CORROSION ON FRAME AT FRAME 20 & STRINGER 23 RT.  REPLACED FRAME IAW EA 260148.
